# SDR HEEA966908

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Box
- Part number: 071121004
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL BOX SEGMENTS OUT ON DISPLAY.
